Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Thierry Aubin
Title: Nonlinear analysis on manifolds. Monge-Ampère equations
Additional book information: Grundlehren der mathematischen Wissenschaften, vol. 252, Springer-Verlag, Berlin and New York, 1982, xii + 302 pp., $29.50. ISBN 0-3879-0704-1.

Review Information:

Reviewer: Jerry L. Kazdan
Journal: Bull. Amer. Math. Soc. 9 (1983), 407-413
DOI: https://doi.org/10.1090/S0273-0979-1983-15230-8